# SDR CALA9900013

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER EXTERIOR SKIN EDGE BENT.  CUT OUT BENT AREA AT AFT CARGO DOOR LOWER EDGE EXTERIOR SKIN AND INSTALLED DOUBLER REPAIR PER SRM 52-01.
